Alert archive / Florida / Special Marine Warnings in 2021
Special Marine Warning 129, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special marine warning at Aug 15, 2021, 3:33 PM EDT. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2021, 3:33 PM EDT (19:33 UTC)
- Expired
- Aug 15, 2021, 4:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special marine warning went out at Aug 15, 2:59 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 15, 2:59 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
259 PM EDT Sun Aug 15 2021
.DISCUSSION...
Fred recovered this morning and is now a tropical storm...still
moving northward over the Gulf of Mexico. Please see National
Hurricane Center forecasts for details and updates. While Fred's
track is well offshore convective bands will continue to impact the
area as they spiral north and northwest through tonight. Then on
Mon the bands begin to exit northward.
Considerable cloudiness along with gusty showers and a few
thunderstorms will continue to sweep across the area through Mon
although expect convection to diminish some overnight. Southeast
flow becoming southerly will result in a high risk of rip currents at
the beaches and minor coastal flooding in Levy and Citrus Counties
starting this evening. Highs will be on the cool side today and
Mon while lows run warm.
For Tue through Sun: Fred slides toward the Ohio Valley as deep
layer ridging off the eastern builds southwest across FL and over
much of the Gulf of Mexico. This ridging lifts up into the southeast
quarter of the nation midweek then resides there. Meanwhile the
latest forecast for Tropical Storm Grace moves her westward over
Cuba and into the southern Gulf of Mexico. See National Hurricane
Center forecasts for details and updates.
The atmosphere dries slightly however enough moisture will be in
place for diurnal convection with scattered to occasionally numerous
coverage. An initial southerly flow gradually becomes southeast and
light enough to allow sea breezes near the coast in the afternoons.
Temperatures run on the warm side of normal by a couple of degrees.
&&
.AVIATION...
15/18Z-16/18Z. BKN-OVC mid and high clouds begin to decrease late in
the period. Bands of SHRA containing ISOLD TSRA/SCT CB continue
sweeping across the aerodromes with brief MVFR/IFR PSBL mainly this
afternoon. Mostly SE and gusty winds back and diminish overnight
then increase and become SE Mon.
&&
.MARINE...
Tropical Storm Fred moves by to the west as high pressure builds
in then lifts north as Tropical Storm Grace moves by to the south
toward the end of the week. See National Hurricane Center
forecasts for details and updates on these two systems. Hazardous
conditions continue into Mon then winds and seas slowly diminish.
However Grace may increase winds and seas in the south later in
the week.
&&
.FIRE WEATHER...
A very moist airmass slowly dries some through the week but will
have enough moisture for showers and thunderstorms. There will be no
low RH concerns.
&&
.Preliminary Point Temps/PoPs...
TPA 76 88 79 92 / 20 60 30 50
FMY 75 88 78 93 / 20 70 10 60
GIF 75 88 77 93 / 20 60 20 80
SRQ 75 86 78 91 / 20 60 20 50
BKV 74 88 74 92 / 20 60 30 60
SPG 78 87 80 90 / 20 60 20 50
&&
Sea Breeze Thunderstorm Regime For Today: 7
Sea Breeze Thunderstorm Regime For Tomorrow: 7
For Additional Information On Sea Breeze Regimes go to the link below
https://www.weather.gov/tbw/ThunderstormClimatology
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday morning for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal Manatee-
Coastal Sarasota-Pinellas.
Coastal Flood Advisory from 8 PM this evening to 2 PM EDT
Tuesday for Coastal Citrus-Coastal Levy.
Gulf waters...Small Craft Advisory until 4 PM EDT Monday for Waters from
Englewood to Tarpon Springs FL out 20 to 60 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
Small Craft Advisory until 8 AM EDT Monday for Waters from
Bonita Beach to Englewood FL out 20 to 60 NM.
&&
09/RKRHazardous weather outlook, Aug 15, 5:56 AM EDT, 9 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 556 AM EDT Sun Aug 15 2021 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-152200- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee- 556 AM EDT Sun Aug 15 2021 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Scattered thunderstorms are expected, mainly along the coast today. Thunderstorms that develop will be capable of producing strong gusty winds and isolated tornados. ...RIP CURRENT IMPACT... High surf and swells from Fred will produce rip currents along area beaches. ...MARINE IMPACTS... Wind speeds of 20 to 25 knots will create hazardous boating conditions for small craft operators over the offshore waters. .DAYS TWO THROUGH SEVEN...Monday through Saturday. ...THUNDERSTORM IMPACT... Scattered to widespread thunderstorms are expected each day this week. Thunderstorms will be capable of producing strong gusty winds, locally heavy rains, and frequent deadly lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Fleming
In the hours before
Special weather statement, Aug 15, 2:48 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
248 PM EDT Sun Aug 15 2021
FLZ151-155-251-255-151915-
Inland Manatee FL-Coastal Hillsborough FL-Coastal Manatee FL-
Inland Hillsborough FL-
248 PM EDT Sun Aug 15 2021
...A strong thunderstorm will impact portions of northeastern Manatee
and south central Hillsborough Counties through 315 PM EDT...
At 247 PM EDT, Doppler radar was tracking a strong thunderstorm near
Parrish, or 14 miles east of Palmetto, moving northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tampa, Ruskin, Parrish, Greater Sun Center, Little Manatee River
State Park, Lake Manatee State Park, Sun City Center, Wimauma and
Gibsonton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2779 8251 2781 8253 2787 8244 2752 8219
2741 8235 2768 8265
TIME...MOT...LOC 1847Z 142DEG 29KT 2753 8233
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TBWThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 9:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Aug 15, 9:06 AM EDT | River Flood Warning | TBW | Citrus | 5 days |
| Aug 15, 1:15 PM EDT | Coastal Flood Advisory | TBW | Citrus, Hernando, Levy | 44 hr |
| Aug 15, 2:47 PM EDT | Special Marine Warning | TBW | 58 min | |
| Aug 15, 2:48 PM EDT | Special Weather Statement | TBW | Manatee | 27 min |
| Aug 15, 3:34 PM EDT | Special Weather Statement | TBW | Pinellas | 41 min |
| Aug 15, 3:42 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 33 min |
| Aug 15, 4:12 PM EDT | Special Weather Statement | TBW | Pinellas | 33 min |
| Aug 15, 4:28 PM EDT | Special Marine Warning | TBW | 62 min | |
| Aug 15, 5:44 PM EDT | Storm Surge Warning | TBW | Levy | 29 hr |
| Aug 15, 5:47 PM EDT | Special Marine Warning | TBW | 118 min | |
| Aug 15, 7:41 PM EDT | Special Marine Warning | TBW | 2 hr |
Nearby
Special Marine Warnings in Florida, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.